# SDR USAA070134

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PANEL (5827) OPENING FLANGE ON TOP OF RT PYLON INBOARD SIDE, STA 212.84 HAS CRACK.  STOP DRILL CRACK, FAB'D SKIN DOUBLER & INSTALLED PER TYP REPAIR 54-30-07, DEFECT SIZE:  .025 INCH.
